# SDR DALA2015082005072

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB  XOS=83 AND HOLES XOS=166 AT LT WING SLAT PANEL NR 1. CORROSION ON HOLES RIB BS XOS=83 AND XOS=166 AT LT WING SLAT PANEL NR 1 WAS REMOVED IAW SRM 57-02, PAR 9.
